# SDR SIMA201812031001

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 33,936 hours, 31,110 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 1314
- Condition: Faulted
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD THUMPING NOISE COMING FROM NOSE SECTION OF AIRCRAFT UNDERNIETH MAYBE IN THE NOSE CONE RADOM. GEAR WAS UP IN THE GEAR WELL."TRANSFERRED TO NRWC 856-LGA-03250"-C/A-SUSPECTED LH AND RH MLG UPLOCK BOXES TO BE FAULTY REMOVED AND REPLACED LH AND RH MLG UPLOCK BOXES IAW AMM 32-33-10. PERFORMED OPERATIONAL CHECK EXTENISON AND RETRACTION AS PER AMM 32-30-00 & FUNCTIONAL CHECK OF LDG EMERGENCY EXTENSION PER AMM 32-34-00. OPS CHECK GOOD. NO DEFECTS NOTED/NO LEAKS. UPLOCK BOX ASSY P/N 2309-2900-401 S/N 1315 RH
